I have Multiple Sclerosis and I know when numbness is involved there should be concern. In the last 24 hours I have had numbness about by my right knee going toward my thigh with a burning sensation. There is no pain and it doesn't hamper my ability to walk. The burning sensation is not constant. I have only felt it once for about 30 minutes but the numbness has been constant for at least 24 hours. I injected my medication (Rebif) in the same leg two times in a row when I should have rotated but the pharmacist was confident that this would not cause any numbness, just a reaction at the injection site. Any thoughts?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?